# SDR C2XA01IA221

- Difficulty date: March 17, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- Aircraft time: 21,683 hours, 28,133 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 12002289002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMB - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT WING SPAR CAP WAS FOUND TO BE CRACKED BETWEEN RIBS 17 AND 18.  MAINTENANCE REPAIRED THE WING SPAR IN ACCORDANCE WITH EMB-120 SRM 57-20-05, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
